# SDR R61A2025070500290

- Difficulty date: July 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700062
- Aircraft time: 52,023 hours, 33,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17092906001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVEY CHECK CFIII INTERNAL FLOOR STRUCTURE CORRODED FLOOR PANEL BEAM FR 85-89 LBL 11. REPLACED BEAM    IAW SRM 51-43-03
